Alert archive / California / Gale Warnings in 2022
Gale Warning 49, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale warning at Nov 8, 2022, 2:50 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2022, 2:50 AM PST (10:50 UTC)
- Expired
- Nov 8, 2022, 9:00 AM PST
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
676 WHUS76 KMTR 081050 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 250 AM PST Tue Nov 8 2022 PZZ575-081700- /O.UPG.KMTR.GL.A.0027.000000T0000Z-221108T1700Z/ /O.NEW.KMTR.GL.W.0049.221108T1050Z-221108T1700Z/ Waters from Pigeon Point to Point Pinos 10-60 NM- 250 AM PST Tue Nov 8 2022 ...GALE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 40 kt and seas 13 to 15 ft. * WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM. * WHEN...Until 9 AM PST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ576-081700- /O.UPG.KMTR.GL.A.0027.000000T0000Z-221108T1700Z/ /O.NEW.KMTR.GL.W.0049.221108T1050Z-221108T1700Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 250 AM PST Tue Nov 8 2022 ...GALE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and seas 13 to 15 ft. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...Until 9 AM PST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ560-081700- /O.UPG.KMTR.GL.A.0027.000000T0000Z-221108T1700Z/ /O.NEW.KMTR.GL.W.0049.221108T1050Z-221108T1700Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 250 AM PST Tue Nov 8 2022 ...GALE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...South winds 15 to 25 kt with gusts up to 40 kt and seas 10 to 12 ft. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...Until 9 AM PST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ565-081700- /O.UPG.KMTR.GL.A.0027.000000T0000Z-221108T1700Z/ /O.NEW.KMTR.GL.W.0049.221108T1050Z-221108T1700Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 250 AM PST Tue Nov 8 2022 ...GALE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...South winds 20 to 30 kt with gusts up to 45 kt and seas 11 to 13 ft. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 9 AM PST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ570-081900- /O.EXT.KMTR.SC.Y.0247.000000T0000Z-221109T2300Z/ Waters from Point Arena to Point Reyes 10-60 NM- 250 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 14 ft. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 3 PM PST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ571-081900- /O.EXT.KMTR.SC.Y.0254.000000T0000Z-221109T1700Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 250 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST WEDNESDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 10 to 14 ft. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...Until 9 AM PST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-081900- /O.EXT.KMTR.SC.Y.0254.000000T0000Z-221108T2300Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 250 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 11 ft. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ545-081900- /O.EXT.KMTR.SC.Y.0254.000000T0000Z-221108T2300Z/ Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm- 250 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 11 ft, resulting in hazardous conditions near harbor entrances. * WHERE...Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small craft should use extreme caution when navigating in or near harbor entrances. && $$ PZZ530-081900- /O.EXT.KMTR.SC.Y.0255.000000T0000Z-221108T2300Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 250 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and choppy waters. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ531-081900- /O.EXT.KMTR.SC.Y.0255.000000T0000Z-221108T2300Z/ San Francisco Bay South of the Bay Bridge- 250 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and choppy waters. * WHERE...San Francisco Bay South of the Bay Bridge. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-081700- /O.CON.KMTR.GL.A.0027.000000T0000Z-221108T1700Z/ Monterey Bay- 250 AM PST Tue Nov 8 2022 ...GALE WATCH REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Monterey Bay. * WHEN...Until 9 AM PST this morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
1 follow-up statement
215 WHUS76 KMTR 081646 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 846 AM PST Tue Nov 8 2022 PZZ575-090100- /O.EXP.KMTR.GL.W.0049.000000T0000Z-221108T1700Z/ /O.EXB.KMTR.SC.Y.0254.221108T1700Z-221109T2300Z/ Waters from Pigeon Point to Point Pinos 10-60 NM- 846 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST WEDNESDAY... ...GALE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 10 to 13 ft expected. * WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM. * WHEN...Until 3 PM PST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ576-090100- /O.EXP.KMTR.GL.W.0049.000000T0000Z-221108T1700Z/ /O.EXB.KMTR.SC.Y.0254.221108T1700Z-221109T2300Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 846 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST WEDNESDAY... ...GALE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 10 to 14 ft expected. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...Until 3 PM PST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ560-090100- /O.EXP.KMTR.GL.W.0049.000000T0000Z-221108T1700Z/ /O.EXB.KMTR.SC.Y.0254.221108T1700Z-221109T0500Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 846 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 9 to 11 ft expected. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-090100- /O.EXP.KMTR.GL.W.0049.000000T0000Z-221108T1700Z/ /O.EXB.KMTR.SC.Y.0254.221108T1700Z-221109T0500Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 846 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 9 to 13 ft expected. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-090100- /O.EXP.KMTR.GL.A.0027.000000T0000Z-221108T1700Z/ /O.EXB.KMTR.SC.Y.0254.221108T1700Z-221109T0500Z/ Monterey Bay- 846 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WATCH WILL EXPIRE AT 9 AM PST THIS MORNING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Monterey Bay. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ571-090100- /O.EXT.KMTR.SC.Y.0254.000000T0000Z-221109T2300Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 846 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST WEDNESDAY... * WHAT...West winds 10 to 15 kt and seas 10 to 13 ft. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...Until 3 PM PST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-090100- /O.EXT.KMTR.SC.Y.0254.000000T0000Z-221109T0500Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 846 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Seas 8 to 10 ft. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ545-090100- /O.EXT.KMTR.SC.Y.0254.000000T0000Z-221109T0500Z/ Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm- 846 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Southwest winds 10 to 15 kt and seas 8 to 10 ft, resulting in hazardous conditions near harbor entrances. * WHERE...Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small craft should use extreme caution when navigating in or near harbor entrances. && $$ PZZ570-090100- /O.CON.KMTR.SC.Y.0247.000000T0000Z-221109T2300Z/ Waters from Point Arena to Point Reyes 10-60 NM- 846 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST WEDNESDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and seas 9 to 12 ft. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 3 PM PST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ530-082300- /O.CON.KMTR.SC.Y.0255.000000T0000Z-221108T2300Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 846 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Southwest winds 10 to 15 kt with gusts up to 30 kt and a moderate chop. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ531-082300- /O.CON.KMTR.SC.Y.0255.000000T0000Z-221108T2300Z/ San Francisco Bay South of the Bay Bridge- 846 AM PST Tue Nov 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Southwest winds 10 to 15 kt with gusts up to 30 kt and a moderate chop. * WHERE...San Francisco Bay South of the Bay Bridge. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Nov 8, 1:37 AM PST, 1 hour 13 minutes earlier.
Area forecast discussion, Nov 8, 1:37 AM PST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
137 AM PST Tue Nov 8 2022
.SYNOPSIS...Cool, unsettled weather conditions will continue through
midweek as a series of weather systems bring widespread rainfall,
isolated thunderstorms and gusty winds near the coast. Conditions
dry out late Wednesday into Thursday with colder overnight
temperatures to follow.
&&
...Thunderstorms and Locally Heavy Rain Possible This Morning for
the Central Coast...
.DISCUSSION...as of 01:12 AM PST Tuesday...
SHORT TERM...
Today and Tonight:
A cold core upper low will migrate through the region as a 140-kt
upper jet streak translates through its base. An occluding area of
surface low pressure will locate along the coast early this
morning before a cold front pushes onshore later today. Showers
and isolated thunderstorms are ongoing in the warm sector offshore
this morning, with mainly showers over land areas. A consensus of
the high resolution convection allowing models suggest an uptick
in shower and thunderstorm potential during the mid to late
morning hours in association with the inland advancing cold
front, with the greater focus along the Central Coast. A few
stronger storms are also possible with small hail and waterspouts
being the primary concerns. However heavy rainfall is our main
focus, particularly as it relates to potential rain rates over the
Colorado and River burn scars in Monterey County. While
convection thus far has managed to largely miss these locations,
there's another shot for at least briefly high rain rates in these
areas. Should this occur we'll need to watch for the potential of
reaching debris flow thresholds. A Flash Flood Watch remains in
effect for these areas due to this concern. Otherwise street
flooding is also possible this morning around Monterey Bay and
within the Santa Cruz Mountains. Gusty non-thunderstorm (gradient)
winds are also expected this morning both along the coast and
within the higher terrain, and a Wind Advisory continues trough 10
AM along the coast. Rain showers should linger into this
afternoon or evening with storm total amounts generally between
0.75 and 2 inches, with some typically wetter portions of the
Santa Cruz and Santa Lucia mountains potentially exceeding 4
inches locally. Temperatures this afternoon should only reach the
50s before cooling into the mid 30s to mid 40s overnight. The
warmest spots will be along the coast and bays with the cooler
readings within the inland valleys.
SPM
LONG TERM...
Wednesday through Monday:
Temperatures will struggle to warm out of the 50s to lower 60s each
day this week with the coldest likely to be on Wednesday where 60
deg F will be hard to reach. Overnight/morning temperatures will
drop into the 40s inland with lower 50s near the immediate coastline
through midweek. As sky conditions clear and winds diminish, early
morning temperatures are likely to drop into the 30s by Thursday and
Friday mornings across the region's interior valleys. May even see a
few to several hours of subfreezing temperatures in the coldest
interior areas late in the week. Stay tuned...
While drying will return in wake of the exiting system late week,
forecast confidences beyond Friday lessens with respect to the
return of additional precipitation. Regardless, cool and unsettled
conditions are likely to persist through the extended forecast
period.
RGass
&&
.AVIATION...As of 10:05 PM Monday...For the 06Z TAFs. Prevailing
VFR conditions with scattered rain showers observed on radar
moving through the Bay Area and Central Coast. Several flashes of
lightning are detected over the coastal waters, with a few strikes
over coastal North Bay. Surface stations reporting mid- and high
cloud layers, generally above 4000 ft AGL, but some clearing is
observed moving in from the coastal waters. Steady rain is
expected to move in tonight as a trough deepens offshore and
surface low pressure develops. Moderate to heavy rain develops
09z-12z for most terminals. Gusty southerly winds will also
increase ahead of an incoming frontal boundary, with gusts 30-35
kt possible along and near the coast tonight through Tuesday.
Slight chance of t-storms for area terminals through Tuesday as an
unstable airmass moves in. Conditions deteriorate to MVFR tonight
with IFR in heavy rain. Showers will continue through the day
Tuesday with mostly VFR/MVFR conditions.
Vicinity of SFO...VFR likely through 08z tonight, before steady
rain moves in and becomes heavy overnight. Cigs lowering to MVFR
with vsby's IFR/MVFR. Moderate southerly winds increasing tonight
with gusts up to 30 kt beginning after 09z. Steady rain
transitioning to showers in the late morning to early afternoon
with gradually improving conditions. Winds remain gusty through
the day and veer to the SW and W towards early afternoon. Gusty
winds continue through the day, before weakening in the evening.
Shower chances also diminish by nightfall with VFR conditions
likely.
SFO Bridge Approach... Similar to SFO.
Monterey Bay...VFR currently with light to moderate rain impacting
the area, bringing potential MVFR vsby. Steadier rain developing
late tonight, with deteriorating conditions to IFR/MVFR in
moderate to heavy rain. Gusty southerly winds also developing
tonight, with gusts reaching 25 kt-30 kt. Rain will persist
through Tuesday, but become more showery by afternoon. VFR/MVFR
conditions expected in the afternoon/evening.
&&
.MARINE...as of 08:38 PM PST Monday...Moderate southerly winds
becoming strong and gusty overnight, ahead of an approaching cold
front. The strongest winds will be south of Pigeon Point, as low
pressure develops offshore. In addition, isolated thunderstorms
are expected tonight through Tuesday, bringing erratic gusty
winds. Winds veer to the west by early afternoon and the northwest
behind the front in the evening. A large northwest swell of 10 to
14 feet has peaked and will slowly diminish through Tuesday.
Conditions through Tuesday will be hazardous to small craft and
inexperienced boaters. Lighter winds and seas expected mid to
late week.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...High Surf Advisory...CAZ006-505-509-530
Wind Advisory...CAZ006-502-505-509-512-529-530
SCA...SF Bay until 9 AM
SCA...Pt Arena to Pt Reyes 0-10 nm until 9 AM
SCA...Pt Reyes to Pigeon Pt 0-10 nm until 9 AM
GLA...Mry Bay until 9 AM
GLA...Pigeon Pt to Pt Pinos 0-10 nm until 9 AM
GLA...Pt Pinos to Pt Piedras Blancas 0-10 nm until 9 AM
GLA...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 9 AM
SCA...Pt Arena to Pigeon Pt 10-60 nm
&&
SHORT TERM: SPM
LONG TERM: RGASS
AVIATION: Lorber
MARINE: Lorber
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaIn the hours before
Special weather statement, Nov 7, 10:37 PM PST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1037 PM PST Mon Nov 7 2022
CAZ517-528-530-080700-
Northern Salinas Valley/Hollister Valley and Carmel Valley CA-
Southern Monterey Bay and Big Sur Coast CA-
Santa Lucia Mountains and Los Padres National Forest CA-
1037 PM PST Mon Nov 7 2022
...A strong thunderstorm will impact portions of Monterey
County through 1100 PM PST...
At 1037 PM PST, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Carmel-By-The-Sea, or 8 miles
south of Monterey, moving north at 15 mph.
HAZARD...Landspouts and winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
This storm will remain over mainly rural areas of .
This includes Highway 1 between Mile Markers 64 and 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3642 12189 3642 12198 3653 12200 3651 12183
TIME...MOT...LOC 0637Z 185DEG 15KT 3647 12193
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
SPMSpecial weather statement, Nov 7, 11:43 PM PST, 3 hours 7 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1143 PM PST Mon Nov 7 2022
CAZ529-080815-
Northern Monterey Bay CA-
1143 PM PST Mon Nov 7 2022
...A gusty shower will impact portions of southwestern Santa Cruz
County through 1215 AM PST...
At 1143 PM PST, Doppler radar was tracking a gusty shower near Santa
Cruz, moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Santa Cruz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3703 12216 3702 12214 3703 12212 3699 12202
3689 12211 3692 12218 3694 12220
TIME...MOT...LOC 0743Z 211DEG 14KT 3695 12214
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
SPMSpecial weather statement, Nov 7, 11:45 PM PST, 3 hours 5 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1145 PM PST Mon Nov 7 2022
CAZ530-080815-
Southern Monterey Bay and Big Sur Coast CA-
1145 PM PST Mon Nov 7 2022
...A strong thunderstorm will impact portions of the Monterey
Peninsula through 1215 AM PST...
At 1145 PM PST, Doppler radar was tracking a strong thunderstorm
offshore from Pacific Grove, moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monterey, Pacific Grove and Del Monte Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3656 12206 3660 12207 3668 12200 3664 12189
3652 12198
TIME...MOT...LOC 0745Z 208DEG 13KT 3658 12199
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
SPMLocal storm report, Nov 8, 12:07 AM PST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1207 AM PST TUE NOV 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM FLOOD 1 W SEASIDE 36.62N 121.84W
11/07/2022 MONTEREY CA LAW ENFORCEMENT
DEEP WATER TO STANDING WATER AT OFF RAMP
NEAR HWY 1 AND FREMONT AVE.
&&
COSpecial weather statement, Nov 8, 2:17 AM PST, 33 minutes before
Special Weather Statement
National Weather Service San Francisco CA
217 AM PST Tue Nov 8 2022
CAZ509-529-081030-
San Fransisco Peninsula Coast CA-Northern Monterey Bay CA-
217 AM PST Tue Nov 8 2022
...A strong thunderstorm will impact portions of coastal Santa Cruz
County through 230 AM PST...
At 216 AM PST, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 10 miles northwest of Santa Cruz,
moving northeast at 30 mph.
HAZARD...Landspouts and winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
This storm will remain over mainly rural areas of Santa Cruz County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3707 12225 3702 12216 3695 12218 3698 12226
3701 12232
TIME...MOT...LOC 1016Z 202DEG 27KT 3704 12220
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
SPMSpecial weather statement, Nov 8, 2:29 AM PST, 21 minutes before
Special Weather Statement
National Weather Service San Francisco CA
229 AM PST Tue Nov 8 2022
CAZ509-081100-
San Fransisco Peninsula Coast CA-
229 AM PST Tue Nov 8 2022
...A strong thunderstorm will impact portions of through 300 AM
PST...
At 228 AM PST, Doppler radar was tracking a strong thunderstorm
capable of producing a waterspout 12 miles west of Boulder Creek, or
19 miles northwest of Santa Cruz, moving northeast at 25 mph.
HAZARD...Waterspouts and winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects.
This storm will remain over mainly rural areas of .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3721 12240 3715 12231 3712 12229 3713 12228
3713 12227 3710 12223 3702 12233 3703 12235
3707 12242 3710 12243
TIME...MOT...LOC 1028Z 207DEG 23KT 3710 12235
WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
SMThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 9:52 PM PST | Special Weather Statement | MTR | Santa Cruz | 38 min |
| Nov 7, 9:54 PM PST | Special Marine Warning | MTR | 24 min | |
| Nov 7, 10:37 PM PST | Special Weather Statement | MTR | 23 min | |
| Nov 7, 10:49 PM PST | Special Marine Warning | MTR | 41 min | |
| Nov 7, 11:11 PM PST | Areal Flood Advisory | MTR | Monterey | 3 hr |
| Nov 7, 11:19 PM PST | Special Marine Warning | MTR | 41 min | |
| Nov 7, 11:43 PM PST | Special Weather Statement | MTR | Santa Cruz | 32 min |
| Nov 7, 11:45 PM PST | Special Weather Statement | MTR | Santa Cruz | 30 min |
| Nov 7, 11:47 PM PST | Special Marine Warning | MTR | 23 min | |
| Nov 8, 12:19 AM PST | Special Marine Warning | MTR | 56 min | |
| Nov 8, 12:53 AM PST | Special Marine Warning | MTR | 67 min | |
| Nov 8, 1:48 AM PST | Special Marine Warning | MTR | 57 min | |
| Nov 8, 1:51 AM PST | Special Marine Warning | MTR | 24 min | |
| Nov 8, 1:57 AM PST | Special Marine Warning | MTR | 48 min | |
| Nov 8, 2:17 AM PST | Special Weather Statement | MTR | Santa Cruz | 13 min |
| Nov 8, 2:29 AM PST | Special Weather Statement | MTR | Santa Cruz | 31 min |
| Nov 8, 2:44 AM PST | Special Marine Warning | MTR | 31 min | |
| Nov 8, 2:55 AM PST | Special Weather Statement | MTR | Santa Cruz | 35 min |
| Nov 8, 3:19 AM PST | Special Marine Warning | MTR | 56 min | |
| Nov 8, 5:14 AM PST | Areal Flood Advisory | MTR | San Mateo, Santa Clara, Santa Cruz | 6 hr |
| Nov 8, 5:16 AM PST | Areal Flood Advisory | MTR | Alameda | 3 hr |
| Nov 8, 5:32 AM PST | Areal Flood Advisory | MTR | Alameda, Santa Clara | 5 hr |
| Nov 8, 5:59 AM PST | Areal Flood Advisory | MTR | Monterey, Santa Clara, Santa Cruz | 5 hr |
| Nov 8, 6:28 AM PST | Areal Flood Advisory | MTR | Monterey, San Benito, Santa Clara, Santa Cruz | 5 hr |
| Nov 8, 7:03 AM PST | Areal Flood Advisory | MTR | Monterey | 4 hr |
| Nov 8, 11:42 AM PST | Areal Flood Advisory | MTR | Alameda, Santa Clara | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.